# SDR 3657

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N134AJ
- Make and model: Cirrus SR22
- Aircraft serial: 1511
- Aircraft time: 1,987 hours
- Engine: Cont IO550N
- Engine time: 1,987 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 645843
- Part serial: 004LA015
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KCLT AT 0825 FOR DESTINATION KJAX.  DURING CRUISE, ALTERNATOR 1 ANNUNCIATOR LIGHT ILLUMINATED INDICATING A FAILURE.  THE PILOT DIVERTED TO KGMU WITH AN UNEVENTFUL LANDING.  THE ALT 1 FIELD WIRE WAS FOUND TO BE BROKEN.  FIELD WIRE WAS REPAIRED BY SATSAIR MAINTENANCE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
